# SDR SA08031

- Difficulty date: April 28, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FOUND AFT GALLEY FLIGHT ATTENDANT FLASH LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY.
